Tuesday, June 02, 2009

What Sucks…alli (Orlistat)


BLOG NOTE: Sorry it took me a little while to stumble on this, but in all honesty, I normally try my best to avoid drugs that cause one to shart uncontrollably.

“Alli” or “Orlistat” is a weight loss “drug” you may have heard about that is very useful in helping people lose weight- specifically, the weight of your liver, which it may cause to fall out of you.

Now, normally I’d like to throw together a little blurb on how a thing sucks, throw in a joke or two and talk about the subject of this each posting contributes to the decline of mankind, but in this case, I am just going to link to this AMAZING rundown that gives you the poop (pun intended) on what this “treatment for obesity” does to you that appears on the great West Virginia Surf Report.

3 comments:

Xaq Rothman said...

This actually seems pretty effective. How much more likely are you to limit your fat intake if, instead of making you fat, it makes you spray oily shit everywhere?

MMayes said...

Yeah. Kind of like Antabuse for tubbies.

Anonymous said...

If you eat too much fat what can you expect to happen? I eat the recommended amount of fat a day (16g) and I have been absolutely fine! And losing inches!